# SDR CALA2019042900667

- Difficulty date: April 29, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 80,292 hours, 31,213 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Aft Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT CARGO DISPLAYED ON UPPER ECAM SCREEN. - DOOR AT 2000 FEET ON DEPARTURE. PRESSURIZATION NORMAL. PERFORMED WIRING CHECK AS PER AWM 31-54-46 CHECKED WIRES FROM LGCIU 1 PLUG AA 6E ,6F TO SENSOR  32WV . WIRING CHECKS GOOD ALSO MEGGED PAIR NO FAULTS FOUND .FOUND FLAPPER DOOR WITH PLAY CAUSING TARGET GAP TO MOVE . VERIFIED BY PUSHING ON CARGO DOOR FLAPPER AND INDICATION WOULD ALSO FLUCTUATE ,TARGET N DOOR WILL REQUIRE A RIG AS PER AMM 52-71-12-400-001A ADJUSTED AFT CARGO VENT DOOR IRW AMM 52-32-11-820-003-A, NO FIX. T/S AFT CARGO DOOR FOUND J1 TARGET TOO FAR FROM PROXIMITY SWITCH. ADJUSTED TARGET J1 IRW  52-71-00-820-003-A. OPS CHECKED GOOD, NO FURTHER DEFECTS NOTED AT THIS TIME. A/C OK TO CONTINUE.
